Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Blurred vision in left eye, swelling and rashes on body. Diagnosed as uveitus. Healing period?

Hi ,

I had blurred vision in my left eye and visited an ophthalmologist, i was deteceted with Uveitus caused due do infection, i was prescribed Wysolone 60 mg and same tapered down to 20 Mg now over last 4 weeks, i see symtoms of round face, moon face, swelling and rashes on body, long long would they take to subside post stoppage of the drug, i still have 2 weeks prescribtion to go.......Val
Asked On : Mon, 29 Apr 2013
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ophthalmologist 's  Response
Dear Val,
It would atleast take 4weeks to subside post discontinuation of Wysolone.
Has vision improved yet? When is your next appointment? Your improvement of symptoms & signs will decide if your Wysolone would continued or discontinued.
Answered: Sun, 9 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor